On Periodical Laws in the Larger Magnetic Disturbances. [Abstract] release_a6nlueitsvh2zgomf5mnz7p4de

by Captain Younghusband

Published in Abstracts of the Papers Communicated to the Royal Society of London by The Royal Society.

1850   Volume 6, p287-289

Archived Files and Locations

application/pdf  426.8 kB
archive.org (archive)
Read Archived PDF
Preserved and Accessible
Type  abstract
Stage   published
Year   1850
Language   en ?
JSTOR  111219
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0365-0855
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 0ab96638-8b27-4e22-9c06-675569b07f63